# SDR AALA202411265658

- Difficulty date: November 25, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N750UW
- Make and model: Airbus A319-112
- Aircraft serial: 1315
- Aircraft time: 57,882 hours, 39,851 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFTER GALLEY LAV D EMER EXIT LIGHT INOP. MAINTENANCE REPLACED  EMERGENCY-EXIT LOCATION- LIGHT ON LAVATORY D (361WL3)IAW AMM 33-51-18-000-001-A STEP 1 THRU 3, 4.B AND AMM 33-51-18-400-001-A STEP 1 THRU 4.A, 4.C THRU 5 AND PERFORMED OPERATIONAL CHECK OF EPSU IAW AMM 33-51-00-710-001-A AND AMM 33-51-00-710-009-A.
